# SDR HDNA201604270001

- Difficulty date: April 27, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N911LF
- Make and model: Bolkms BO105S
- Aircraft serial: S663
- Aircraft time: 10,346 hours, 40,904 cycles
- Engine: Allsn 250C20B
- Engine time: 16,281 hours, 28,589 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 6890550
- Part serial: CAC33356
- Condition: Making Metal
- Location: Nr 1 Engine
- Part time: 14,300 hours, 28,589 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE ON BASE FINAL FOR TAXIWAY, THE NR 1 ENG OIL PRESS STARTED FLUCTUATING WITH OIL TEMPERATURE NORMAL & TORQUES MATCHED.  AT SHORT FINAL THE ENG CHIP CAUTION LIGHT ILLUMINATED, SIDE STEPPED THE RAMP & LANDED 100 YARDS SHORT OF NORMAL LANDING AREA.  SHUTDOWN NR 1 ENG FOLLOWED BY NR 2.  INSPECTED & FOUND OIL ALL OVER THE COMPRESSOR. SPUN COMPRESSOR BY HAND, RUBBING & BEARING NOISE COULD BE HEARD.  PULLED CHIP DETECTORS & FOUND METAL SHAVINGS ON THE UPPER PLUG.
